Embedding of function spaces of variable order of differentiation in function spaces of variable order of integration

by    Hans-Gerd Leopold

Preprint series: 97-05, Analysis

The paper is published: Czechoslovak Math. J., 49(3), 633-644, 1999

MSC:
46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
Keywords: function spaces, embedding theorems

Upload: 1998-12-10

Update: 1999-09-15


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.